# SDR AALA202210251119

- Difficulty date: October 16, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 58,845 hours, 24,601 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: CN1159101
- Condition: Damaged
- Location: Fuel System
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB A FUEL IMBALANCE WAS NOTED. LEFT HAND QUANTITY DECREASING AT AN EXCESSIVE RATE. FLIGHT DECLARED EMERGENCY AND RETURN TO PLS LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202210179427: REPLACED ALL 12 LEFT WING TANK UNITS AND THE COMPENSATOR (AALA202210179427) PER AMM 28-41-21. REPLACED LEFT WING FUEL QUANTITY INDICATING SYSTEM (FQIS) WIRE HARNESS (AALA202210251119) PER AMM 28-41-44. ACCOMPLISHED SATISFACTORY BITE CHECK AND OPERATIONAL CHECK.
